What Is The Reaction Of The Scabimite Drug On The Skin?
Doctor, I want to ask, I have scabies and then I give scabimte topical medicine after that my itchy skin turns into bumps like there is clear water in the skin, that’s a sign why y? R n r n Sorry for smudged language …
Hi, thanks for asking at HealthReplies.com.
Scabies or scabies is a skin disease characterized by the formation of a rash of rash like an itchy tunnel at night. Caused by mites. Transmission through direct and indirect contact. Indirect contact through the sharing of cloth (clothes, towels, bed linen and others). The risk of experiencing this disease increases in people who live in Islamic boarding schools.
Diagnosis is based on clinical, namely the presence of a rash in the form of red rashes found on thin skin such as between fingers, wrists, armpits and others. Complaints are felt very itchy at night. In addition, it is typical for this disease where complaints are experienced by other members of the household.
Treatment is done by applying a medicated cream (as you mentioned) all over the body and left for 8 hours. The drug contains permethrin. The water-filled bumps that you experience can be an allergic reaction due to drug use or other diseases that accompany scabies.
I suggest you should consult again with the doctor who prescribes the drug if the complaint gets worse. Because many things might happen related to your complaint. Doctors who see the shape of your rash firsthand will be able to determine the cause of your complaint. Maybe in your complaint you need treatment or maybe not, depending on the cause and the severity of your disease. You should not scratch the bumps if they feel itchy, because scratching can aggravate the condition. Don't forget to get in the habit of reading the instructions for using the drug and the expiration date before use.
So, hopefully it's useful.